Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The genus of $K_n ,n = 12s$


Authors: C. M. Terry, L. R. Welch and J. W. T. Youngs
Journal: Bull. Amer. Math. Soc. 71 (1965), 657-660
MathSciNet review: 0179780
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1965-11385-4